# SDR CALA2025021302314

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 132,137 hours, 20,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508917
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 RIGHT SIDE EMER  EXIT SIGN DAMAGED. REPLACED EMERG EXIT SIGN REF AMM 33-51-01.PARTS USED: 76-3351-3-0061,QTY :1
